MathSciNet Relay Station
MathSciNet bibliographic data
MR13169 (7,116c) 27.0X
Beckenbach, E. F.; Bing, R. H. On generalized convex functions. Trans. Amer. Math. Soc. 58, (1945). 220–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement